# SDR DL72S951696

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND J-CHANNEL CORRODED BEHIND T-CHORD AT HINGES FOR DOOR 3348.  INSTALLED NEW DOUBLER AND NEW ANGLE PER SRM 51-40-3.
